# SDR DLM88990984

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Inoperative
- Location: Rt Pack
- Component: 60714622
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM MKE, NOTICED RIGHT PACK PRESSURE AT 55 PSI (LEFT PACK PRESSURE 25 PSI) AFT F/A COULD SMELL BURNING ODOR.  THEN RIGHT PACK SHUTDOWN AND PRESSURE DROPPED TO 12 PSI.  RAN ABNORMAL CHECKLIST AND LEFT THE RIGHT PACK OFF.  RIGHT PACK OPERATED NORMALLY ON GROUND WITH APU AIR IN MANUAL MODE.  CHECKED LT AND RT PACKS AND DUCTING ACMS OPERATING NORMAL.  REPLACED RT PACK A/C CONTROLLER RT PACK OPERATES IN NORMAL MODES.  NO SMELLS NOTED, PACK SYSTEM CKS NORMAL.
